# SDR UIEA2017032700409

- Difficulty date: March 24, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 70,623 hours, 11,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK FOUND LT AFT CORNER SKIN PANEL CRACK OF THE NOSE WHEEL WELL AT STA 399 S-44L AND DEVIATIONS WERE FOUND DURING PERFORMING SB 747-53A2305. ACCOMPLISHED EI NR T2017A53M-505 REV 2. REPAIR DAMAGED SKIN REFER TO EO 4453A516 REV 7 & 3. JOB COMPLETED AND CONDITION CHECK NORMAL.
